# SDR DALA2018091305574

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 72,198 hours, 53,505 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH FWD OVERWING EMERGENCY EXIT DDOR JAMB TOP AREA. ON RT FWD OVERWING EMERGENCY EXIT DDOR JAMB TOP AREA WAS REPAIRED PER SRM 53-05 FIG 32.
